Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/57310
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLarusson, F.en
dc.contributor.authorSigurdsson, R.en
dc.date.issued2009en
dc.identifier.citationMathematische Annalen, 2009; 345(1):159-174en
dc.identifier.issn0025-5831en
dc.identifier.issn1432-1807en
dc.identifier.urihttp://hdl.handle.net/2440/57310-
dc.description.abstractWe prove two disc formulas for the Siciak–Zahariuta extremal function of an arbitrary open subset of complex affine space. We use these formulas to characterize the polynomial hull of an arbitrary compact subset of complex affine space in terms of analytic discs. Similar results in previous work of ours required the subsets to be connected.en
dc.description.statementofresponsibilityFinnur Lárusson and Ragnar Sigurdssonen
dc.language.isoenen
dc.publisherSpringer-Verlagen
dc.titleSiciak-Zahariuta extremal functions, analytic discs and polynomial hullsen
dc.typeJournal articleen
dc.identifier.doi10.1007/s00208-009-0345-5en
pubs.publication-statusPublisheden
dc.identifier.orcidLarusson, F. [0000-0001-5691-4942]en
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.